# SDR UALA2009091102864

- Difficulty date: September 10, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 57,759 hours, 21,288 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1615 S14l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AT STR 14L DAMAGED AT STA 1615.  MAJOR REPAIR ACCOMPLISHED.  STR 14L AT STA 1615 REPAIRED PER UAL EVA 72939.  CUT OUT DAMAGED SKIN AND INSTALLED DOUBLER FILLER REPAIR.
